Polish Journal of Mathematics

117

This scientific journal publishes original articles in English, French, German and Russian languages, mainly on functional analysis, abstract mathematical analysis and probability theory.







Country:
Poland
Indexing:
Present
Scientific areas:

Requirements
The volume of the article:
from 8 to 12 pages
Annotation volume:
up to 250 words
Publication Dates:
(after the adoption of the article by the publication)
from 2.5 to 4 months after the approval of the article for publication
Hirsch index:
36
Quartile:
2
Price (USD):

Additional services
Translation of 1 page of text (1800 characters):
(USD)

65.45